| Model Number |
ETBF2516C166E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an unknown size abdominal aortic aneurysm.It was reported that when the patient had a ct scan for another reason the physician observed a type ia endoleak.The physician attributed the cause of the endoleak to disease progression advancing up the neck.The physician also observed that the graft had landed low on the original implant.No additional clinical sequelae were reported and the patient is being monitored.